Ask the Professionals

Return to Questions

about my medicine

  • Anonymous ORIGINAL POSTER
    Sir i m diabetic age of 34 years.a1c level is 8. I was taking sitagliptin/metfomn 50/500 (1.+1). minidiab 5mg half tablet with meal. now my doctor added tblet diamacron MR 30mg. sir i have also high trigliceride last year it was 712.then my doctor prescribed me fenoget 200mg and rovista 5mg with diner. last week it was 286.my doctor wrote gempid 600mg(1 +1)inplace of fenoget 200mg.plz tel me this changeing in my medication will help to improve my level. plz tel me i m taking full measure . but i m much upset about flunctuation in trigliceride level.
  • Samuel Grossman, BS Pharm, Pharm.D, CDE PROFESSIONAL
    Triglycerides like LDL cholesterol have to be monitored in patients with diabetes. From the information that you provided it appears that your triglyceride levels are dropping. The switch in medication will bring further reduction in triglycerides. However, it will take several weeks to see an effect. When you return to see your provider, you may have to do blood work to evaluate the levels of triglycerides in your blood. In addition, in my experience limiting consumption of fried foods can also improve triglyceride levels. I understand how upset you are about your triglycerides and I believe that your provider is providing you with a good therapy to improve your triglycerides.